# SDR F3LA00212

- Difficulty date: August 21, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N118RW
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23040
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN -DURING C-3 CHECK INSPECTION, FOUND STATION 178 FORWARD PRESSURE BULKHEAD HORIZONTAL WEB CRACKED AT LBL 20, WL 195.  MAINTENANCE FABRICATED AND INSTALLED REPLACEMENT HORIZONTAL WEB PER EO 53-10-737-014 FIGURE 46 AND SRM 53-10-11.  (M)
